# SDR SWAA2021082311135

- Difficulty date: February 28, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 42,015 hours, 21,094 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 907
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL SKIN AT STA907+12; LBL45; WL178; BETWEEN STR21&22L / CORROSION REMOVED IN AREA 4.5'L X 4.0'W X .014'D. ORIGINAL MATERIAL .125'. OUT OF LIMITS PER SRM 53-00-01-1A-1; FIG 103 DET D. REWORKED CORROSION AND APPLIED EXTERIOR FINISHES @ STA. 907+12; LBL 45; WL 178 ON FUSELAGE EXTERIOR SKIN PER ER # 20-02008 REV IR AND EA # 1-753-36648 REV IR. APPLIED DENT DOT PER EA # 1-753-36648 REV IR. NO FURTHER ACTION/INSP. REQUIRED
